# SDR CALA2020012600243

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 75,690 hours, 16,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Bs 1660 -1664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5380-01178 OP 02 STA 1660-1664 STR 13AR FX SKIN FOUND CRACK APPROX 11/16'' LENGTH, REF NRC 9130400 HFEC INSP CARRIED OUT PER 767 NTM PART 6 51-00-19,CRACK FOUNDAS MARKED. AND AROUND 4'' AREA NO CRACK FOUND. DAMAGED PART REMOVED PER SRM 53-80-01 REPAIR 7 DETAIL VII. HEFC INSP PER B767 NTM 51- 00-19,HEFC OPEN HOLE INSP PER B767 NTM PART 6 51-00-16,NO CRACK. REPAIR PARTS INSTALLED PER SRM 53-80-01 REPAIR 7 DETAIL VII.  INSPECTED AND APPROVED 4'' AREA SHOULD READ 4" AREA...NO CRACK FOUND. CARRY AS REQUIRED. REPAIR INTERVAL IS 7500 FLT CYCLES. CURRENT PTT 75690 PTC 16162. REF SRM 53-80-01 REPAIR 7 STEP 5 (IQ REQ) TABLE 202. APPROVED FOR DIP WITH INSTALLATION, WHICHEVER COMES LAST, THEN REPEAT INSPECTIONS EVERY 7500 FLIGHT CYCLES THEREAFTER.
